# SDR UPS96420828

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Upperchord
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE CPCP, MAIN DECK FLOOR BEAM UPPER CHORD CORRODED AT BS 1000 BETWEEN RBL 70 TO 100.  REMOVED CORROSION IAW SRM 51-10-01, UPPER CHORD OUT OF LIMITS IAW SRM 53-10-01.  REPAIRED UPPER CHORD AT BS 1000 FROM RBL 70 TO RBL 108 IAW SRM 53-10-07.
